# SDR C2XA08IA252

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 15,893 hours, 8,382 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02731763
- Condition: Dirty
- Location: Galley
- Part time: 14,424 hours, 10,988 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2924, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL FROM BOTH COFFEEMAKERS.  MX PLACED THE COFFEEMAKERS ON NEF NR GL01 D CTL NR 160100, AND THE ACFT WAS RETURNED TO SERVICE.  ON 12/14/08 THE DISCREPANCY REPEATED AND MX INSPECTED THE COFFEEMAKERS, FOUND THEM TO BE DIRTY ON THE HEATERS, CLEANED THE HEATERS, OPS CHECKED WITH NO DEFECTS, REMOVED THE NEF, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
